You are not logged in.
Openly accessible

On the existence and exponential attractivity of a unique positive almost periodic solution to an impulsive hematopoiesis model with delays

Anh, Trinh Tuan, Van Nhung, Tran and Van Hien, Le 2016, On the existence and exponential attractivity of a unique positive almost periodic solution to an impulsive hematopoiesis model with delays, Acta mathematica Vietnamica, vol. 41, no. 2, pp. 337-354, doi: 10.1007/s40306-015-0149-5.

Attached Files
Name Description MIMEType Size Downloads
SYMPLECTIC-LICENCE DRO_Licence_Agreement.txt Click to show the corresponding preview/stream 1.48KB 0
anh-ontheexistenceandexponential-2015.pdf Published version application/pdf 639.27KB 14

Title On the existence and exponential attractivity of a unique positive almost periodic solution to an impulsive hematopoiesis model with delays
Author(s) Anh, Trinh Tuan
Van Nhung, Tran
Van Hien, Le
Journal name Acta mathematica Vietnamica
Volume number 41
Issue number 2
Start page 337
End page 354
Total pages 18
Publisher Springer Science + Business
Place of publication Berlin, Germany
Publication date 2016-06
ISSN 0251-4184
2315-4144
Keyword(s) Hematopoiesis model
Almost periodic solution
Impulsive systems
Summary Abstract In this paper, a generalized model of hematopoiesis with delays and impulses isconsidered. By employing the contraction mapping principle and a novel type of impulsivedelay inequality, we prove the existence of a unique positive almost periodic solution of themodel. It is also proved that, under the proposed conditions in this paper, the unique positivealmost periodic solution is globally exponentially attractive. A numerical example is givento illustrate the effectiveness of the obtained results.
Language eng
DOI 10.1007/s40306-015-0149-5
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, Springer Science + Business Media
Persistent URL http://hdl.handle.net/10536/DRO/DU:30075596

Document type: Journal Article
Collections: School of Engineering
Open Access Collection
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 11 Abstract Views, 18 File Downloads  -  Detailed Statistics
Created: Tue, 01 Dec 2015, 10:00:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.